# SDR UALA2013042202729

- Difficulty date: April 18, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 63,597 hours, 24,029 cycles
- Engine: Iae V2527A5
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Terminal Block
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE EGT ERRATIC.  REMOVED AND REPLACED TERMINAL BLOCK NR 1 ENGINE EGT JUNCTION BOX IAW, OPS CHECK GOOD.
